# SDR DALA2023062005023

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,671 hours, 38,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: L2. CORRECTIVE ACTION: FOUND DEBRIS ON KNUCKLE KNOCKER. CLEANED AS REQUIRED. OPS CHECK OF THE KNUCKLE KNOCKER GOOD PER B757 AMM 52-11. (2823483)
